Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Cold sweats, nausea, dizziness, irritable, vomiting, have GERD

about 2 weeks ago, I fell down, lost concoiusness (so I m told) for 30 or so seconds. Was taken to ER and 3 stitches later came home. Have never been one to have headaches , but have been getting them quite frequently as of late. Last evening I started getting massive cold sweats, nausea , dizziness , and quite irritable. This morning I threw up about 1/2 cup or so. of some really thick, very gross stuff. I also have noticed today shortness of breath and that the pain I m in chest I m also feeling in my back........Now the twist is, I get a lot of intergestion . I have severe GERD . The 5 swallows of muscles in throat don t work......on the scale of 0 to 100 %......My 1st is at 30% the other 4 alll work at 0%, great........I take 2 Nexiums and a ratadine at night. Plus the head of my bed is raised 6 inches. I also chew Rolaids somtimes for quick relief. Acidity in stomach and throat was either 57 or 67% both in a laying positions during the night and standing during day.
Asked On : Sat, 18 Aug 2012
Answers:  0 Views:  137 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor